| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient was not happy with va (visual acuity).Clinical reason being mentioned as the patient was unhappy with current level of va.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the iol was exchanged for the different lens model but half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.There was no further impact to the patient.